# SDR DALA2021063003583

- Difficulty date: June 29, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 83,772 hours, 38,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Bs 660-765
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 CORROSION ON RH SIDE PANEL BTW STA 660 TO STA 765 AT FWD CARGO COMPARTMENT (C1). CORRECTIVE ACTION: SUMMARY OF NRC 00357; RH SIDE PANEL WITH BTW STA 660 TO STA 765 AT FWD CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM. (1858229)
